# SDR ASAA2017040420358

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 6,890 hours, 2,279 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016002024
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 6,871 hours, 2,248 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 PACK TEMP CONTROLLER. OPS NORMAL IAW AMM 21-62-20/401.
